Community Forum

Zarontin side effects?

Since July 21st, I started Zarontin on a low dose (the lowest) and the first couple days was having typical reactions. Now though, I am getting bruises on my legs (but I got a scooter which bangs around a lot) and 2 days into the meds I started having panic attacks. I have been in depression the last bit since my nanny died and have had bad thoughts and seeing a therapist. If I have a bad thought now, during the day I begin to breath fast; I had bad thoughts but until the meds, no hyperventilating. ..I had also got a sore stomach sometimes on and off and under my breasts it would hurt, I switched bras though, so it hasn't been a problem. My mom has told me to wait a bit...wait the 28 days and see if the bruises disappear. What do I do? My libido has increased too but I am an 18 year old girl

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline